Modular frobenius manifolds and their invariant flows

Morrison, E.K. and Strachan, I. (2010) Modular frobenius manifolds and their invariant flows. International Mathematics Research Notices, 2011(17), pp. 3957-3982. (doi: 10.1093/imrn/rnq236)

[img] Text



The space of Frobenius manifolds has a natural involutive symmetry on it: there exists a map I which sends a Frobenius manifold to another Frobenius manifold. Also, from a Frobenius manifold one may construct a so-called almost dual Frobenius manifold which satisfies almost all of the axioms of a Frobenius manifold. The action of I on the almost dual manifolds is studied, and the action of I on objects such as periods, twisted periods, and flows is studied. A distinguished class of Frobenius manifolds sit at the fixed point of this involutive symmetry, and this is made manifest in certain modular properties of the various structures. In particular, up to a simple reciprocal transformation, for this class of modular Frobenius manifolds, the flows are invariant under the action of I.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Strachan, Professor Ian
Authors: Morrison, E.K., and Strachan, I.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:International Mathematics Research Notices
ISSN (Online):1687-0247
Copyright Holders:Copyright © 2010 Oxford University Press
First Published:First published in Advanceds in Mathematics 2010 2011(17):3957-3982
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record